# SDR ASOA01259

- Difficulty date: November 24, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, THE EMERGENCY EXIT AT ROW 8 HIT THE OVERHEAD TRIM AND WOULD NOT OPEN.  MAINTENANCE SECURED THE OVERHEAD TRIM AND REPOSITIONED THE SEATS TO CLEAR THE EMERGENCY EXIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
